# SDR DALA2016110908599

- Difficulty date: November 14, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 77,268 hours, 58,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR INTERNAL STRUCTURE CORRODED AT BOTTOM OF DOOR,  STRUCTURE SUPPORT LENGTH OF DOOR.  REMOVED AND REPLACED STRUCTURAL SUPPORT ANGLE ON MID CARGO DOOR INTERNAL STRUCTURE BOTTOM SIDE.
